# SDR SWAA2022042090491

- Difficulty date: April 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP DISBONDED ON LOWER SURFACE AT I/B T/E / [01] LEFT WING O/B AFT FLAP LOWER SURFACE I/B CORNER WAS REPAIRED ON ATS COMPONENTS JOB # 548604; SWA RO # P2796384-1. L/W O/B AFT FLAP REMOVED AND INSTALLED ON FAULT TTG8Q00BMEUE;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED;[03] CORRECTION FOR DAMAGE RECORD: T/E AFT FLAP (L/H OTBD) (PN: 113A3700-19; SN: 001513) ON BOEING 737-700 - N472WN
